# SDR MWEA020689

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 80,471 hours, 90,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823911
- Condition: Cracked
- Location: Station 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AND DOUBLER AT STATION 840 LONGERON LEFT 14 CRACKED.  --  FABRICATED AND INSTALLED FORMER.
